Did My Mother Have Bronchopneumonia?
Good afternoon .. r nSo I have a mother, I just got out of the hospital a day. 5 days ago, I took my dear mother to the hospital, because it had been a week since my mother had a fever, her urine also smelled not like the usual smell of miksi. But the fever is not continuous, sometimes today it has a fever, the next day it is not, the next day it has another fever. Arriving at the hospital, my mother was directed to check DL. After checking the DL, all the lab results were normal, only the leukocytes were a little high 13 thousand. After the doctor examined her, she was given medication for an outpatient basis. After my mother took the medicine, there was no change, still fever. So from that I took my mother to the doctor’s clinic. When I arrived at the clinic, my mother was examined and was declared to be hospitalized. Long story short, my mother was diagnosed with BP disease. To be sure my mother was advised to do a thorax photo. After seeing the results of the photos, my mother was still diagnosed with BP. After that he was asked questions about his complaints. My mother only complained about fever, chills (just once), and smelly urine. Apart from that there are no more complaints, asked about coughing or not? My mother said no because she didn’t cough. After that my mother was even recommended for BTA, now how do I get BTA while this mother is currently coughing and not even having phlegm and mucus. That’s why my mother did not become BTA. After that my mother was hospitalized for 5 days but only one day my mother was getting better but my mother was still being treated for antibiotics. Long story short, my mother was allowed to go home, but my mother was given drugs Levofloxacin and Acelystysein. My question is, should my mother take both drugs? As for what I know, my mother doesn’t cough and doesn’t have phlegm, let alone mucus. Does my mother really have BP?
Good afternoon, thanks for asking at HealthReplies.com. Previously, we wanted to make sure that the BP disease that you mean here in our understanding is bronchopneumonia. If what you mean is another disease, then apologize for the misunderstanding and please make a new question.
Bronchopneumonia is a disease that attacks the airways, more precisely in the lung tissue and the channels leading to it. This disease is caused by inflammation due to infection by viruses, bacteria and fungi. Among the factors that affect someone with this disease are too young (under two years) or elderly (over 65 years), have low immunity, often inhale air pollution or cigarette smoke, poor nutritional intake, and are around people with similar diseases.
Regarding your mother's case, it is true that because this disease attacks the respiratory tract, among the symptoms that often arise is actually a cough, both dry and with phlegm. However, the cough itself may not appear at the earliest, but is preceded by a high fever for several days, then the cough appears if treatment is inadequate. Other symptoms that usually accompany this condition are fatigue, chills, headaches, body aches, shortness of breath and sore throat.
Fever itself is actually not a specific symptom, so a supporting examination in the form of a chest X-ray is needed. We suspect that this X-ray examination is the most underlying reason for your mother's doctor to determine the disease as such. The smelly urine can be due to dehydration or lack of fluids and is not directly related to bronchopneumonia.
Then regarding the drugs given, levofloxacin is an antibiotic class drug to kill bacteria, and acetylcysteine is a drug used to thin sputum. With regard to this drug, the reason doctors give antibiotics is the result of quite high leukocytes, because high leukocytes are often associated with bacterial infection, and regardless of whether your mother's disease is bronchopneumonia or not, it is okay to keep taking this drug because there is evidence that infection. bacteria are likely going on. But for acetylcystein, if indeed your mother doesn't have a cough at all, and doesn't even feel an itchy throat, tightness or anything, it doesn't matter if you don't consume it.
Our advice is if after the drug runs out there is no improvement in symptoms, then return to the same doctor for an evaluation, or it is okay if you want to know the results of the examination to another doctor before starting treatment. What is clear, if the antibiotic has started to be taken, it must be finished because the antibiotic must be consumed until it runs out. Meanwhile, get enough rest, consume high nutritious foods such as vegetables and fruit, avoid cigarette smoke and stress, and drink lots of water. So, hopefully it answers your question.